Vol. 16, No. 6, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 8, 1777–2003
Issue 7, 1547–1776
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Topological spectrum and perfectoid Tate rings

Dimitri Dine

Vol. 16 (2022), No. 6, 1463–1500
Abstract

We study the topological spectrum Spec Top (R) of a seminormed ring R which we define as the space of prime ideals 𝔭 such that 𝔭 equals the kernel of some bounded power-multiplicative seminorm. For any seminormed ring R we show that Spec Top (R) is a quasicompact sober topological space. When R is a perfectoid Tate ring we construct a natural homeomorphism

Spec Top (R) Spec Top (R)

between the topological spectrum of R and the topological spectrum of its tilt R. As an application, we prove that a perfectoid Tate ring R is an integral domain if and only if its tilt is an integral domain.

Keywords
perfectoid rings, tilting equivalence, Tate rings, Banach rings
Mathematical Subject Classification
Primary: 13J99, 14G22, 14G45
Milestones
Received: 14 November 2020
Revised: 5 July 2021
Accepted: 5 August 2021
Published: 27 September 2022
Authors
Dimitri Dine
Fakultät für Mathematik
Technische Universität München
München
Germany